gastroenterologist-icon
Period problem
Actually last one month i had been faceing the period problem actually i took a pill on 2nd August. Thn now i cross one month i has not period yet.
139 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi In your history details of the pill you have taken or reason for what you took is not mentioned... In general if you have taken contraceptive pill your periods will delay as side effect of drug... if any other pill kindly consult gynecologist along with tablet details for treatment ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.